# SDR 20806N153CS1

- Difficulty date: February 8, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N153CS
- Make and model: Cessna 525
- Aircraft serial: 5250548
- Aircraft time: 891 hours, 778 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockopit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM SWF CREW NOTICED A HYDRAULIC LIGHT REMAINED ILLUMINATED AFTER FLAP RETRACTION.  ALSO THERE WAS BRAKE AND ANTI-SKID WARNING LIGHTS AND A NOSE GEAR DOWN INDICATION AFTER GEAR RETRACTION.  CREW DECIDED TO RETURN TO SWF DUE TO THE AVAILABLILITY OF MAINTENANCE SUPPORT.  DECLARED AN EMERGENCY, AND TURNED BACK TO SWF.  EN ROUTE THE SYSTEMS WERE CYCLED AND INDICATIONS WERE NORMAL AT LANDING.  THE LANDING WAS UNEVENTFUL.
